MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; SHOULDER IMPLANT GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; SHOULDER IMPLANT GLENOSPHERE
Model Number 04.01.0170
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 january 2021: lot 189745: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Another device involved: batch review performed on 25 january 2021: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452)lot.173458: (b)(4) items manufactured and released on 12-jun-2017.Expiration date: 2022-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 4 months after the primary surgery reporting instability due to laxity.The cause of the laxity is unknown.The surgeon revised the glenosphere - ø39x24.5 with a lateralized glenosphere 39xø24.5, and revised the humeral reverse hc liner ø39/+6mm with a humeral reverse hc liner ø39/+6mm 4 months after primary.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5
Common Device Name
SHOULDER IMPLANT GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11331837
Report Number3005180920-2021-00120
Device Sequence Number10968508
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model Number04.01.0170
Device Catalogue Number04.01.0170
Device Lot Number189745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;